advertisement
Question
Posted by: Patricia | 2011-09-02

Pill + spotting

I''''m on the pill and when I finished my last pack, I did something I shouldn''''t. I skipped the 7 non-medicated pills and started with the new pack right away. This is something I''''d never done before but my period coincided with an important chain of events I didn''''t want to miss.

I thought doing it once would be safe. However, I''''ve been experiencing spotting since. It''s been like this for at least 11 days and I need as many as 4 panty liners a day. What should I do? I''m still taking the pill and hoping when this pack is finished everything will return to normal, but I''m worried.

I''''ve been on the pill for 7 years. I should have known better. Now I''''m scared my health and fertility might be compromised. Please help. Thanks you,

Patricia

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Patricia

Do not be concerned, as your health and fertility will not be compromised. It should normalise with your next menstrual cycle.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement